Potential infliximab-induced Kounis syndrome in a patient with metastatic melanoma.
Аннотация
BACKGROUND
Kounis syndrome is a rare type of allergic or hypersensitivity-induced acute coronary syndrome. The release of numerous inflammatory mediators induces vasospasms and potential thrombosis leading to myocardial infarction.
CASE HISTORY: We present the case of a 65-year-old woman with metastatic melanoma who experienced chest tightness and dyspnea after her 3rd infliximab infusion and who had transitory ST elevations. Suspecting allergic reactions and acute coronary syndrome she was simultaneously treated for both conditions with complete resolution of symptoms and electrocardiographic alternations without the need for further percutaneous coronary intervention.
CONCLUSION
This case highlights the importance of considering Kounis syndrome as a potentially life-threatening complication during monoclonal antibody infusion, even in the absence of a prior allergic history and typical skin manifestations. Early recognition and treatment are crucial and spared our patient further invasive diagnostical and therapeutical interventions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.